# SDR ASOA95021

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120069
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: APT79100080D
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

INBOUND ATL-FAY, CAPTAIN ADVISED THAT APPROXIMATELY 50 MILES OUT THE LEFT ENGINE OIL PRESSURE PEGGED.  THE CAPTAIN ELECTED TO SHUT DOWN THE ENGINE AND DECLARE AN EMERGENCY.  LANDING WAS MADE IN FAY SAFELY AND WITHOUT INCIDENT.  REMOVED AND REPLACED OIL PRESSURE TRANSMITTER.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
